# SDR DALA2024042504695

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 25,716 hours, 9,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5858918) SEAT MOUNTED EMERGENCY LIGHTS INOP ROWS 28-32. REPLACED M2627 POWER SUPPLY PER B737 AMM 33-51. OPS CHECK GOOD.
